# SDR 97ZZZM1065

- Difficulty date: September 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N280EA
- Make and model: Fokker F.27MK 600
- Aircraft serial: 10394
- Engine: Rroyce DART5327R
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blade
- Part number: RK49432
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLIGHT CREW NOTED THAT THE NR 2 ENGINE WAS RUNNING ABOVE THE NORMAL EGT AT TAKEOFF POWER.  VISUAL INSPECTION OF THE ENGINES TURBINE SECTION REVEALED IMPACT DISTRESS TO THE LPT BLADES AND STATORS.  BORESCOPE INSPECTION REVEALED ON IP TURBINE BLADE SEPARATED AT APPROX ONE-THIRD TO ONE-HALF HEIGHT.  THE ENGINE WAS REMOVED FOR REPAIR.
